# SDR DALA2021111507023

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,241 hours, 30,367 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CORROSION BEARING OUTBOARD SIDE AFT POSITION AT AFT ATTACH FITTING ON RH PYLON. CORRECTIVE ACTION: REPLACED BEARING PER A320 AMM 54-51-17. (2015780)
